# SDR AALA202103239004

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 21,170 hours, 5,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1390010656PP
- Condition: Detached
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT OFF SEAT 11C KNOCKED OFF AND INOPERATIVE. REPLACED LIGHT ASSEMBLY AND OPERATIONAL CHECKED PER AMM 33-51-19.
